Une preuve p-adique de la symétrie de Hodge pour les variétés de dimension 3

Translated title of the contribution: A p-adic proof of Hodge symmetry for threefolds

Research output: Contribution to journalArticle

Abstract

We give a p-adic proof of Hodge symmetry for smooth and projective varieties of dimension three over the field of complex numbers.

Original languageFrench
Pages (from-to)781-786
Number of pages6
JournalComptes Rendus Mathematique
Volume338
Issue number10
DOIs
StatePublished - May 15 2004

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this